# SDR USAASB96020

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Fwd Cargo Compt
- Part time: 22,301 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHS - EN ROUTE MCO-IAD - CREW NOTED ELECTRICAL IN SMELL IN CABIN.  FLIGHT DIVERTED TO CHS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE GASPER FAN.  (M)
